# SDR USAA2010040590715

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 1,355 hours, 505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0400
- Condition: Defective
- Location: L4 Door
- Part time: 1,355 hours, 505 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1111 - PIT - EES - THE FORWARD FLIGHT ATTENDANT STATION CONTROL PANEL SAYS TO CHECK THE 4L DOOR SLIDE PRESSURE.  F/A'S CHECKED IT AND THE PRESSURE IS IN THE GREEN.  DUE TO CONSTANT SERVICING AND NO LEAKS FOUND, MAINTENANCE HAS BEEN REQUESTED TO REPLACE THE L4 DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-11-14 AND ROUTE REMOVAL TO ENGINEERING.
